MathSciNet Relay Station
MathSciNet bibliographic data
MR1902897 62G10 (62G08 90C25)
Juditsky, Anatoli; Nemirovski, Arkadi On nonparametric tests of positivity/monotonicity/convexity. Ann. Statist. 30 (2002), no. 2, 498–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement